Publication detail

Hofmann-Mislove Posets

Kovár M. M.

Original Title

Hofmann-Mislove Posets

English Title

Hofmann-Mislove Posets

Type

journal article - other

Language

en

Original Abstract

In this paper we attempt to find and investigate the most general class of posets which satisfy a properly generalized version of the Hofmann-Mislove Theorem.

English abstract

In this paper we attempt to find and investigate the most general class of posets which satisfy a properly generalized version of the Hofmann-Mislove Theorem.

Keywords

Posets, generalized Scott topology, Scott open filters, compactness, saturated sets, prime elements, prime subsets.

RIV year

2005

Released

05.11.2005

ISBN

0146-4124

Periodical

Topology Proceedings

Year of study

29

Number

2

State

US

Pages from

539

Pages to

558

Pages count

20

Documents

BibTex


@article{BUT45561,
  author="Martin {Kovár}",
  title="Hofmann-Mislove Posets",
  annote="In this paper we attempt to find and investigate the most general class of posets which satisfy a properly generalized version of the Hofmann-Mislove Theorem.",
  chapter="45561",
  journal="Topology
Proceedings",
  number="2",
  volume="29",
  year="2005",
  month="november",
  pages="539--558",
  type="journal article - other"
}